# SDR IPXA2025100103715

- Difficulty date: September 14, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 32,149 hours, 20,804 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310213
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON WORKING EO-88069-REQ047 REV1, TASK CARD T3F18E0054EL6, FOUND EVIDENCE OF POSSIBLE CRACK AT HOLE LOCATION NUMBER 10  L/W UPPR SKIN OF #1 ENG. PYLON. ATA-54-00.PERFORMED BLEND-OUT ON CORRODED AREAS LOCATED AT UPPER FACE SURFACES OF INBD AND OUTB DRAG FITTINGS AND LOWER WING SKIN SURFACE COMMON TO THE DRAG FITTINGS I.A.W. B757-200PF SRM 51-10-02 AND EO-88069-REQ041 STEP 8.FABRICATE SHIMS AS REQUIRED USING MATERIAL 7075-T6-0.050 BTCH#0004416344 AND 7075-T6-.040 BTCH#0004110348 IAW E.O 88069-REQ041 STEP 17.INSTALLED AND VERIFIED TORQUE VALUES AT HOLES#10 #12 #13 #14 #15 AND #16  ON UPPER WING SKIN AREA COMMON TO THE DRAG FITTING IAW B757-200PF SRM 51-40-04-0G-0 AND B757-200 SRM 51-40-02-OG-0
